CaltechAUTHORS
  A Caltech Library Service

Items where Person is "van-den-Nouweland-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005 | 2002
Number of items: 2.

2005

Jackson, Matthew O. and van den Nouweland, Anne (2005) Strongly stable networks. Games and Economic Behavior, 51 (2). pp. 420-444. ISSN 0899-8256. http://resolver.caltech.edu/CaltechAUTHORS:20110714-141603317

2002

Jackson, Matthew O. and van den Nouweland, Anne (2002) Strongly Stable Networks. Social Science Working Paper, 1147. California Institute of Technology , Pasadena, CA. (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20170802-140336366

This list was generated on Wed Apr 10 04:29:56 2019 PDT.